An analogue of the Perelomov-Popov formula for the Lie superalgebra Q(N)

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • pp-en

    239 KB, PDF document

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalFunctional Analysis and Its Applications
DateAccepted/In press - 20 May 2019
DatePublished (current) - 1 Oct 2019
Issue number4
Volume53
Number of pages5
Pages (from-to)304-308
Original languageEnglish

Bibliographical note

© The Author(s), 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations